EXACTECH, INC. LOGIC FEMORAL; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-010-01-0240 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994)
| Date of Event |
06/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H10.Related: mfr #1038671-2024-02102 report 1 of 2.H11.Additional manufacturer narrative- report 2 of 2.D10.Concomitants: 2638789, 02-012-44-4011 - logic tibia implant psc insert, sz 4, 11mm.4254961,521-78-23 - threaded pin size 2.3 collared 2pk.4495140, 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t.4676774, 200-07-32 - advanced patella 32mm 3 peg implant.These devices are used for treatment not diagnosis.There is no additional information available.Pending investigation.
Event or Problem Description
It was reported that the patient complained of pain.The reason for the left knee revision was stated to be for "loose femur and bad poly".The patient had a revision surgery approximately 7 years, 4 months post implant.The patient was revised to exactech devices.There was no breakage of a device, or surgical delay/prolongation.The patient was last known to be in stable condition following the event.There is no additional information available.
Additional Manufacturer Narrative
1038671-2024-02102 multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-02102.This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6.The following sections were corrected: d4, h6.The revision reported was likely the result of prosthesis wear.Additional reasons for the reported revision may be femoral loosening and inclusion of the polyethylene in the packaging recall.However, the reported femoral loosening could not be confirmed from the provided information.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.